RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 6, Pages 1332–1340 (Mi smj2941)  

This article is cited in 2 scientific papers (total in 2 papers)

On the chief factors of parabolic maximal subgroups of special finite simple groups of exceptional Lie type

V. V. Korableva

Chelyabinsk State University, Chelyabinsk, Russia

Abstract: Considering the finite simple groups $F_4(2^n)$ and $G_2(p^n)$, where $p\leq3$, we give a description of the chief factors of a parabolic maximal subgroup involved in its unipotent radical. For every parabolic maximal subgroup of the groups $F_4(2^n)$, $G_2(2^n)$ and $G_2(3^n)$, we give the fragment of its chief series that involves in the unipotent radical of this parabolic subgroup. The generators of the corresponding chief factors are presented in three tables.

Keywords: finite group of Lie type, parabolic subgroup, chief factor, unipotent radical.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0020
The author was supported by the Laboratory of Quantum Topology of Chelyabinsk State University (Grant 14.Z50.31.0020 of the Government of the Russian Federation).


DOI: https://doi.org/10.17377/smzh.2017.58.612

Full text: PDF file (295 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:6, 1034–1041

Bibliographic databases:

UDC: 512.542.5
MSC: 35R30
Received: 31.03.2017

Citation: V. V. Korableva, “On the chief factors of parabolic maximal subgroups of special finite simple groups of exceptional Lie type”, Sibirsk. Mat. Zh., 58:6 (2017), 1332–1340; Siberian Math. J., 58:6 (2017), 1034–1041

Citation in format AMSBIB
\Bibitem{Kor17}
\by V.~V.~Korableva
\paper On the chief factors of parabolic maximal subgroups of special finite simple groups of exceptional Lie type
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 6
\pages 1332--1340
\mathnet{http://mi.mathnet.ru/smj2941}
\crossref{https://doi.org/10.17377/smzh.2017.58.612}
\elib{http://elibrary.ru/item.asp?id=30556280}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 6
\pages 1034--1041
\crossref{https://doi.org/10.1134/S003744661706012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425153500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042154946}


Linking options:
  • http://mi.mathnet.ru/eng/smj2941
  • http://mi.mathnet.ru/eng/smj/v58/i6/p1332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Korableva, “Usilennaya versiya gipotezy Simsa dlya primitivnykh parabolicheskikh podstanovochnykh predstavlenii konechnykh prostykh grupp lievykh tipov $G_2$, $F_4$ i $E_6$”, Sib. elektron. matem. izv., 15 (2018), 1595–1604  mathnet  crossref
    2. V. V. Korableva, “O glavnykh faktorakh parabolicheskikh maksimalnykh podgrupp gruppy $ ^2F_4(2^{2n+1})$”, Tr. IMM UrO RAN, 25, no. 4, 2019, 99–106  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:101
    Full text:24
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020